# SDR P5CA9701373

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panels
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, 3 KEEL BEAM PANELS BETWEEN BODY GEAR DOORS HAVE BARE METAL AND LIGHT SURFACE CORROSION.  REMOVED CORROSION ORIGINAL MATERIAL .040 LOW POINT .037, TREATED AND PRIMED AREA PER BOEING SRM 51-10-06, 51-10-02 AND 51-24-11.
